# SDR 96UAL900214

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7441U
- Make and model: Boeing 727222
- Aircraft serial: 21895
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHTS FLASH WHEN ACTIVATED.  REPLACED POWER SUPPLY MODULE.
